ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, 34 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142290490 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
An event occurred on an unspecified date involved a secondary set, secure lock, 34 inch where it was reported that the product appeared to have black spots.There was no patient involvement or harm associated with the event.
Additional Manufacturer Narrative
Received one opened/unused secondary set for inspection.Visual inspection and functional testing was carried out.As received, no damage or anomalies noted.The returned set was connected to an icu medical provided iv bag with sterile water.The fluid from the bag was flushed through the set and collected in a vacuum filtration system.The filter paper was examined under a microscope at 10x magnification to check for particulates from the set.There were no residual particles on the filter paper.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.The reported complaint of particulate matter cannot be replicated or confirmed.